MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION EXPERT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION EXPERT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX501H12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Headache (1880)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text: device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging headaches while using the device.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Product brand name, model number, catalog item identifier, serial number, product udi and manufacture date section have been corrected and updated in this follow-up.The manufacturer received new and relevant information on 07/17/2023.The device was returned to the service center for evaluation.During the evaluation of the device, there was no visible foam particles found and error code present.The device was scrapped.In addition, appropriate code updated/corrected in this follow-up report.

Brand Name
DREAMSTATION EXPERT
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17550347
Report Number2518422-2023-19768
Device Sequence Number20499501
Product Code BZD
UDI-Device Identifier00606959053168
UDI-Public(01)00606959053168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX501H12
Device Catalogue NumberCAX501H12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown